MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Ultratome XL; Snare, Flexible

BOSTON SCIENTIFIC CORPORATION Ultratome XL; Snare, Flexible
Model Number M00535900
Medical Device Problem Codes Break (1069); Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire broken.
 
Event or Problem Description
It was reported to boston scientific corporation that an ultratome xl was attempted to be used during an endoscopic sphincterotomy (est) procedure to performed on (b)(6) 2026.During the procedure, it was discovered that the tip wire at the front of the knife broke.It was reported that no part of the cutting wire detached and fell into the patient.The procedure was completed with a non-bsc device.There were no patient complications reported as a result of this event.Note: it was reported that the device was energized when not in contact with tissue.Per the instructions for use (ifu), precaution: it is recommended to maintain direct and constant contact with tissue when applying electrocautery current.Failure to do so may result in broken cut wire, damage to the endoscope and/or patient injury.

Brand Name
Ultratome XL
Common Device Name
Snare, Flexible
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25721926
Report Number3005099803-2026-02679
Device Sequence Number20255667
Product Code FDI
UDI-Device Identifier08714729103257
UDI-Public(01)08714729103257(17)271110(10)37927070
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K930022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00535900
Device Catalogue NumberM00535900
Device Lot Number0037927070
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Supplement Date Received by Manufacturer07/09/2026
08/24/2026
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date07/21/2026
09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown